# SDR VGQY2010080600062

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 65B01836454
- Part serial: 000388
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, MAIN ENTRANCE DOOR 1L, UPPER HINGE CUTOUT FOUND CRACK.  STOP DRILL CARRIED OUT AS PER SRM 52-10-02 AND SRM 51-10-01 REVISION 117.  FABRICATED REPAIR DOUBLER USING MATERIAL AMS 5518-0.050 INCH AS PER SRM 52-10-02 FIGURE 12 REVISION 117. CADMIUM PLATING CARRIED OUT ON THE FABRICATED REPAIR DOUBLER AS PER BOEING SOPM 20-42-05 REVISION 22 IAW SRM 52-10-02 FIGURE 12 REVISION 117.  FABRICATED REPAIR DOUBLER HOLES PICKED UP, PROTECTED AND INSTALLED AS PER SRM 51-30-05, 51-10-02 AND 52-10-02 FIGURE 12 REVISION 117.
